# SDR SWAA103758

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 53,150 hours, 44,132 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546564
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND AFT CARGO COMPARTMENT SHEAR TIE CORRODED AT BS 986.5, BETWEEN STR 27R TO STR 27L.  REMOVED AND REPLACED SHEAR TIE PER SRM AND BAC DWG.
